Blank Cover Image
所蔵情報QRコード

Journal of the Mathematical Society of Japan / 日本数学会

資料種別:
雑誌
背文字タイトル:
Journal of the Mathematical Society of Japan
出版情報:
Tokyo : Mathematical Society of Japan, 1948-
形態:
v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (Sept. 1948)-
継続前誌:
Proceedings of the Physico-Mathematical Society of Japan. 3rd series = Nippon Sugaku-buturigakkwai kizi. Dai 3 ki <AA00786604>
ISSN:
00255645
書誌ID:
AA0070177X
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

日本数学教育学会

産業図書

8 雑誌 數學

日本数学会

岩波書店

日本数学教育会

日本数学教育会

日本数学物理学会

岩波書店

Mathematical Society of the Republic of China

Mathematical Society of the Republic of China

日本数学教育学会

日本数学教育学会

日本数学会

[日本数学会]

林, 鶴一, 東北大学

[Tôhoku University]

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

横浜市立大学文理学部理科数学教室, 横浜市立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal Universty

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12